# SDR CA091102004

- Difficulty date: October 30, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Skrsky S61A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Ring Gear
- Part number: S613522017003
- Condition: Cracked
- Location: M/R Gearbox
- Component: Gearbox, Skrsky
- Component part number: S613520600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DISASSEMBLY OF THE S61MGB , THE RING GEAR PN: S6135-2201-003 WAS FOUND TO BE CRACKED. ALONG WITH THE RING GEAR, ONE OF THE MOUNTING STUDS WAS BROKEN AND ONE OF THE MS21045-5 MOUNTING NUTS WAS CRACKED. ALSO 3 OF THE BRG SUPPORT MOUNTING STUD HOLE BUSHINGS, IN THE SAME LOCATION THAT THE CRACKS WERE FOUND ON THE RING GEAR, WERE CRACKED.  S61MGB THAT WAS LAST O/H IN FEB. 2002.
